MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY DR, U1.6 DF1 US; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) FORTIFY DR, U1.6 DF1 US; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD2231-40
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in-clinic after a vibratory alert was delivered by the implantable cardioverter defibrillator (icd).A device interrogation revealed that the device had entered backup operation.Unsuccessful attempts were made to recover the device.The patient was scheduled for explant and the device was replaced.The patient was stable.
 
Additional Manufacturer Narrative
Correction: d6b - date of explant was missing from previous report.
 
Additional Manufacturer Narrative
The reported field event of backup vvi was confirmed in the lab.The device was above elective replacement indicator (eri) when received.Review of the device image showed the device had entered bvvi mode due to a power on reset (por) that occurred during hv charging.Bench testing was performed; telemetry, sensing, pacing, pacing lead impedance, high voltage shock and lead impedance, and patient notifier were tested and found to be normal.No device anomaly was found.The reset could not be reproduced in the laboratory, therefore the cause of the field event could not be conclusively determined.

Brand Name
FORTIFY DR, U1.6 DF1 US
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key21023901
Report Number2017865-2024-73408
Device Sequence Number8342538
Product Code NVZ
UDI-Device Identifier05414734504379
UDI-Public(01)05414734504379(10)A000138950(17)240831
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberCD2231-40
Device Lot NumberA000138950
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer12/26/2024
01/30/2025
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date01/10/2025
02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown